# SDR SWAA2014062329284

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 79,858 hours, 69,082 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8901326
- Part serial: WYG42191
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, NR 2 ENG FLUCTUATION APPROX 4 % N1 DURING TAKEOFF & CLIMB FOR APPROX 3 - 4 MINUTES.  ONCE STABILIZED, N1 WAS APPROX 10% BELOW NR 1 ENG N1.  R & R NR 2 ENG T2 SENSOR IAW MM.
